×

Found 23 Documents (Results 1–23)

100
MathJax

Classes of uniqueness and solvability of mixed problems for certain evolution equations in unbounded domains. (English. Russian original) Zbl 0773.35012

Sib. Math. J. 32, No. 5, 870-881 (1991); translation from Sib. Mat. Zh. 32, No. 5(189), 166-178 (1991).
MSC:  35D05 35B45 35G10 35K25
PDF BibTeX XML Cite
Full Text: DOI

The solvability of the Dirichlet problem for the vibrating string equation in domains with corner points. (English. Russian original) Zbl 0796.35094

Sib. Math. J. 32, No. 5, 782-795 (1991); translation from Sib. Mat. Zh. 32, No. 5(189), 68-81 (1991).
Reviewer: L.Recke (Berlin)
MSC:  35L05 35R05
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

all top 3

Classification